# SDR 2008UALA00955

- Difficulty date: February 20, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 68,402 hours, 11,122 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7732887810
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS THE L BLEED OFF EICAS MSG AND L-BLEED OFF LIGHT ON WITH BLEED SELECTED.  REPLACED ISOLATION BYPASS CHECK VALVE.  FOUND DIRECT SHORT AT PRSOV CONNECTOR.  FOUND D22 CONNECTOR ON PRSOV BAD.  REPLACED SAME.  OPS CHECKED GOOD.  REPLACED PRSOV.  LEAK & OP CHECKS GOOD.
